# SDR AALA201607289013

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,329 hours, 27,627 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Punctured
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON IDG ELECTRICAL FEEDER WIRE HARNESS PUNCTURED.   REPLACED RIGHT HAND PYLON IDG ELECTRICAL FEEDER WIRE HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 24-22-02, ESM 20-44-52, AMM 24-41-00-861-002-A02 AND 24-92-00-400-002-A.
